# SDR KBM2005F00339

- Difficulty date: November 17, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 1949
- Condition: Defective
- Location: Cockpit
- Part time: 4,930 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FLAG WILL NOT RETRACT.  MEL AIRCRAFT DUE.  (K)
